Fite and Kamenev type oscillation criteria for second order elliptic equations

Volume 92 / 2007

Zhiting Xu Annales Polonici Mathematici 92 (2007), 199-214 MSC: 35B05, 35J60, 34C10. DOI: 10.4064/ap92-3-1

Abstract

Fite and Kamenev type oscillation criteria for the second order nonlinear damped elliptic differential equation $$ \sum_{i,j=1}^N D_i[a_{ij}(x)D_j y] + \sum_{i=1}^Nb_i(x)D_iy+p(x)f(y)=0 $$ are obtained. Our results are extensions of those for ordinary differential equations and improve some known oscillation criteria in the literature. Several examples are given to show the significance of the results.

Authors

  • Zhiting XuSchool of Mathematical Sciences
    South China Normal University
    Guangzhou, 510090, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image